# SDR SWAA2024072516675

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 76,418 hours, 45,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 DOOR GIRT BAR BRACKET LOOSE<[01] C/W EA M-25-125-01839. TEMP REPAIR ON FE DOOR SLIDE GIRT BAR BRACKET L/H SIDE
